Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings of analytic and meromorphic functions


Author: H. L. Royden
Journal: Trans. Amer. Math. Soc. 83 (1956), 269-276
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0089908-5
MathSciNet review: 0089908
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, On rings of analytic functions, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 311-315. MR 0024970 (9:575g)
  • [2] C. Chevalley, Introduction to the theory of algebraic functions of one variable, Math. Surveys, no. 6, New York, 1951. MR 0042164 (13:64a)
  • [3] H. Florack, Reguläre und meromorphe Functionen auf nicht geschlossenen Riemannschen Flächen, Math. Inst. Univ. Münster no. 1 (1948). MR 0037362 (12:251i)
  • [4] S. Kakutani, On rings of analytic functions, Proc. Michigan Conference on Functions of a Complex Variable, 1953. MR 0070060 (16:1125b)
  • [5] M. Heins, Riemann surfaces of infinite genus, Ann. of Math. vol. 55 (1952) pp. 296-317. MR 0045834 (13:643d)
  • [6] O. Helmer, Divisibility properties of integral functions, Duke Math. J. no. 6 (1940) pp. 345-356. MR 0001851 (1:307c)
  • [7] M. Henriksen, On the ideal structure of the ring of entire functions, Pacific Journal of Mathematics vol. 2 (1952) pp. 179-184. MR 0047928 (13:954f)
  • [8] W. Rudin, Some theorems on bounded analytic functions, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 333-342. MR 0067192 (16:685b)
  • [9] -, An algebraic characterization of conformal equivalence, Bull. Amer. Math. Soc. vol. 61 (1955) p. 543.
  • [10] O. F. G. Schilling, Ideal theory on open Riemann surfaces, Bull. Amer. Math. Soc. vol. 42 (1946) pp. 945-963. MR 0019733 (8:454b)
  • [11] -, The theory of valuations, Mathematical Surveys, no. 4, New York, 1950. MR 0043776 (13:315b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0089908-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society